UNIGE document Scientific Article
previous document  unige:111366  next document
add to browser collection
Title

Automatic Formulation of Stochastic Programs Via an Algebraic Modeling Language

Authors
Published in Computational Management Science. 2007, vol. 4, no. 1, p. 17-40
Identifiers
Full text
Article (Published version) (1.1 MB) - public document Free access
Structures
Research group Open Access - Licence nationale de Springer
Citation
(ISO format)
THENIE, Julien, VAN DELFT, Christian, VIAL, Jean-Philippe. Automatic Formulation of Stochastic Programs Via an Algebraic Modeling Language. In: Computational Management Science, 2007, vol. 4, n° 1, p. 17-40. https://archive-ouverte.unige.ch/unige:111366

17 hits

1 download

Update

Deposited on : 2018-11-23

Export document
Format :
Citation style :